Jump to content
Sign in to follow this  
FuzzyBee

Fuzzybee: My exploding mind.

Recommended Posts

FuzzyBee

Hello. 
I am Bipolar, With situational Anxiety and PMDD and (they implied that i have "mild PTSD" if thats even a thing). I have been receiving treatment for 3 years now. 

 

So, due to losing my insurance and working through a clinic who made me wait months at a time for doctor appointments I couldn't get my medication refilled early January. (The clinic often had issues getting me my meds. During these times and would often make me taper down till they came in.) as a result I would be sick for weeks at a time each switch. 

Then I couldn't get help at all. 

i tapered off as best i could over a 3 week period (its all i had left) I finally secured new insurance, found a new doctor, I see them in a week.

 

But i have had 2 months now without meds and I am falling apart. The first month was OK, nothing too extreme, i actually felt better than ever (ie i suddenly went manic) then suddenly after that it was all Death thoughts, depression, hours of crying, nausea/dryheaving, tension, headaches, appetite loss,  excessive sleeping, tremors, disorientation, rage, etc. I even gritted my teeth so hard freaking out one day i broke a tooth! everything has the volume cranked up in my head. It's scaring me from even leaving the house. It's too much like before i had treatment at my lowest points and it scares me. I understand some is the perspective of suddenly having to deal with this mental space again suddenly. But This is clearly not normal for me.


 The fact I was being tossed from one med to another constantly can't help. I have been switched on and off between several over a 3 year span!

I have been praised for my many healthy coping mechanisms, so I know I'm -usually- treating myself properly. i take walks, When i can think properly i make art, i try my best to eat well, take hot showers, talk to my husband, focus on caring for my pets, and move around and take my day only a few hours at a time. I even quit my job to focus on healing.  But it's gotten pretty terrifying. No matter how much compassion I want for myself I can't stop being depressed for long, and it's getting worse. 

It comes in waves, lasting for hours at a time and then suddenly it is gone again. I feel so drained and uncertain how to treat myself anymore. My biggest challenge is just to be kind to myself while I ride it out. My self compassion goes right out the window the minute the "clouds" form in my mind.

Nice to meet you all. 
 


Bipolar, Situational Anxiety, PMDD
previously/recently on Lamictal, lexopro, abilify. Lost insurance, forced to quickly taper off over 3 weeks. Stuck without meds for 2 months Seeing new doctor with new insurance asap.

past meds included Zoloft Prozac Lithium Celexa Lamictal Klonopin Lexopro Abilify (in a 3 year span)

Share this post


Link to post
mammaP

Hi Fuzzybee, it always makes me so mad that doctors can treat people this way! 

 

I've just had my meds and my mind has gone blank so I'm not able to take it all in 

but wanted to say hi and keep your post near the top for other staff to see. 

 

Welcome to SA, you are in the right place for excellent advice and support. 


**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Share this post


Link to post
Altostrata

Welcome, FuzzyBee.

 

What drugs were you last taking, at what dosages, and for how long?


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post
FuzzyBee

Oh my goodness I was so worked up i forgot to list them  ^ ^; sorry, I was last taking Abilify 5 mg, (about a year)  lamictal 15 mg (year and a half) and lexopro 20 mg. (3 years) had to taper off too quickly(3 weeks ish)


Bipolar, Situational Anxiety, PMDD
previously/recently on Lamictal, lexopro, abilify. Lost insurance, forced to quickly taper off over 3 weeks. Stuck without meds for 2 months Seeing new doctor with new insurance asap.

past meds included Zoloft Prozac Lithium Celexa Lamictal Klonopin Lexopro Abilify (in a 3 year span)

Share this post


Link to post
Altostrata

This is not good. You might be suffering withdrawal from all of them.

 

Any doctor can prescribe these drugs. If I were you, I'd get a prescription for generics of each of these drugs and reinstate Abilify at 2.5mg and Lexapro at 10mg.

 

If you were taking only 15mg Lamictal, I'd reinstate at 15mg.

 

Lexapro comes in a liquid for tapering http://survivingantidepressants.org/index.php?/topic/406-tips-for-tapering-off-lexapro-escitalopram/

 

Abilify comes in a liquid for tapering http://survivingantidepressants.org/index.php?/topic/1896-tips-for-tapering-off-abilify-aripiprazole/

 

Lamictal comes in 5mg tablets http://survivingantidepressants.org/index.php?/topic/1122-tips-for-tapering-off-lamictal-lamotrigine/

 

Read all these topics carefully, they'll tell you how to titrate.

 

If you can't get to a doctor, go to the emergency room, tell them you're experiencing withdrawal, and make them give you the drugs you had before. Don't let them give you some other drug.


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy